RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 704–713 (Mi izv2034)  

Necessary and sufficient criteria for the boundedness of the solutions of certain systems of linear difference equations in Banach space

I. I. Marmershtein


Abstract: In the present article exact (necessary and sufficient) spectral criteria are found for the stability of the solutions of certain systems of linear partial difference equations in Banach space.

Full text: PDF file (770 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 719–729

Bibliographic databases:

UDC: 517.9
MSC: Primary 39A10; Secondary 47B45
Received: 19.06.1970

Citation: I. I. Marmershtein, “Necessary and sufficient criteria for the boundedness of the solutions of certain systems of linear difference equations in Banach space”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 704–713; Math. USSR-Izv., 5:3 (1971), 719–729

Citation in format AMSBIB
\Bibitem{Mar71}
\by I.~I.~Marmershtein
\paper Necessary and sufficient criteria for the boundedness of the solutions of certain systems of linear difference equations in Banach space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 704--713
\mathnet{http://mi.mathnet.ru/izv2034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=287378}
\zmath{https://zbmath.org/?q=an:0217.17101}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 719--729
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001104}


Linking options:
  • http://mi.mathnet.ru/eng/izv2034
  • http://mi.mathnet.ru/eng/izv/v35/i3/p704

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:141
    Full text:47
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020